# SDR DALA1236720697

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 44,343 hours, 16,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE EMERGENCY EXIT SIGN INOPERATIVE ABOVE 2L DOOR.  REMOVED AND REPLACED POWER SUPPLY UNIT PER AMM 33-51.  NO HELP.  TROUBLESHOT PER WDM 33-51-15 AND FOUND PIN 1 TO GROUND GD495-DC AT CONNECTOR D80 LOOSE.  SECURED LOOSE GROUND GD495.  EMERGENCY EXIT SIGN OPS CHECK GOOD.
